# SDR N6WA2015120901

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 10,241 hours, 8,138 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE, CAUTION MSG ALONG WITH PROX SYS 2 FAULT STATUS MSG IN FLIGHT.  PERFORMED SHAKEDOWN & SECURITY CHECK OF PAX DOOR WARNING & INSPECTION OF WIRING OF PAX DOOR IAW AMM 52-11-00.  PERFORMED OPERATIONS CHECK OF PAX DOOR IAW 52-11-00.  NO DEFECTS NOTED AT THIS TIME.
